# SDR DALA2016013000789

- Difficulty date: January 29, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 51,296 hours, 20,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND BS 540 SEAT TRACK AT RBL 24 HAS GOUGE FROM SEAT.  MAINTENANCE FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK CROWN IAW 53-00-52, REPAIR 3.
